# SDR FDEA201004131174

- Difficulty date: April 13, 2010
- Submitted: April 13, 2010
- Operation: Air carrier
- Aircraft: N361FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 48260
- Aircraft time: 75,748 hours, 26,174 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fitting
- Part number: AUB70251
- Condition: Loose
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON AFT BULKHEAD FITTING 6TH FASTENER FROM THE INBD SIDE UNDER THE CLEVIS IS LOOSE.  COMPLIED WITH EA 8-5450-136646; REV "A";  "PYLONS - PYLON STRUCTURE - NR1 PYLON AFT BULKHEAD FASTENERS INSP".
